4 doctors weighed in:
What would happen if I ingest the epinephrine from and epi-pen?
4 doctors weighed in

Dr. Rick Sayegh
Internal Medicine
1 doctor agrees
In brief: Heart problems
potential potential you could have a heart attack I would go to nearest emergency room

In brief: Heart problems
potential potential you could have a heart attack I would go to nearest emergency room
Dr. Rick Sayegh
Dr. Rick Sayegh
Thank
Dr. Carlo Hatem
Internal Medicine - Pulmonary Critical Care
1 doctor agrees
In brief: Nothing
These are medications, not toys.
In case of accidental ingestion, the Epinephrine will not reach the blood stream and no noticeable effect will occur. If you are considering suicide please seek help immediately.

In brief: Nothing
These are medications, not toys.
In case of accidental ingestion, the Epinephrine will not reach the blood stream and no noticeable effect will occur. If you are considering suicide please seek help immediately.
Dr. Carlo Hatem
Dr. Carlo Hatem
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors